# SDR ASOA20130123243T

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 542
- Aircraft time: 27,431 hours, 21,568 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 14504980601602
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT AND LT MOUNT LUGS WORN BEYOND LIMITS.  OVERSIZED RT AND LT VERTICAL STAB BEARING HOUSINGS TO 1ST REWORK DIMENSIONS AND INSTALLED BUSHINGS.
